Couldn't find what you looking for?

TRY OUR SEARCH!

After I was diagnosed with breast cancer and went through mastectomy and hormone ablation therapy, my bone mass index was as low as if I had osteoporosis. My oncologist says that’s one of the (many) side effects of hormone therapy and thinks I should start with Prolia injections to prevent any future bone loss. I’m still waiting for the next bone mass index test to see if things have gotten worse before deciding anything, but from what I’ve read it seems like Prolia might cause a series of even worse effects – from severe bone and muscle pain to various skin problems. I already have occasional eczema, so my skin is pretty sensitive and I’m not sure for how long does the bone and muscle pain last, but if anyone has been on these injections, any info would be much appreciated.

Loading...

Hello,

I'm sorry that after fighting breast cancer you have to continue facing more challenges, but depending on how much are your bones affected, some osteoporosis treatment could help you avoid even bigger problems in the future. But the treatment with Prolia definitely could cause you to experience some pretty serious side effects, especially if your immune system is already weakened. It could make you more prone to infections. Also, if you have problems with kidneys, Prolia could make that problem even worse because it causes the rise in calcium levels and for most, it causes more frequent urination. Some people also experience bone and muscle pain, but that really varies from person to person.

Wish you all the best,

Nicole

Reply

Loading...